# SDR SIMA20130322001

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 25,693 hours, 23,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4473 THE CREW REPORTED THAT FLASHLIGHT HOLDER ABOVE THE FLIGHT ATTENDANT JUMPSEAT WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW EMB-135 AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
